# SDR SWIA201436466

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 31,199 hours, 42,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  FLT 6444 LUBED MAIN CABIN DOOR ROLLERS & DOOR HANDLE AS REQUIRED. OPERATIONS CHECKED GOOD.
